Ebeling, Wolfgang; Okonek, Christian
Homology Hopf surfaces
Compositio Mathematica, Tome 91 (1994) no. 3 , p. 277-304
Zbl 0813.57019 | MR 1273652
URL stable : http://www.numdam.org/item?id=CM_1994__91_3_277_0

Bibliographie

[BPV] Barth, W., Peters, C., Van De Ven, A.: Compact Complex Surfaces. Springer, Berlin, Heidelberg, New York, Tokyo, 1984. MR 749574 | Zbl 0718.14023

[Bo1] Bogomolov, F.: Classification of surfaces of class VII with b2 = 0. Math. USSR Izv. 10 (1976) 255-269. Zbl 0352.32020

[Bo2] Bogomolov, F.: Surfaces of class VII0 and affine geometry. Math. USSR Izv. 21 (1983), 31-73. Zbl 0527.14029

[BH] Braam, P., Hurtubise, J.: Instantons on Hopf surfaces and monopoles on solid tori. J. reine angew. Math. 400 (1989) 146-172. MR 1013728 | Zbl 0669.32012

[BV] Brieskorn, E., Van De Ven, A.: Some complex structures on products of homotopy spheres. Topology 7 (1968), 389-393. MR 233360 | Zbl 0174.54901

[CR1] Conner, P.E., Raymond, F.: Holomorphic Seifert fiberings. In: Proc. Second Conference on Compact Transformation Groups, Part II (Lecture Notes in Math., vol. 299) Springer, Berlin, Heidelberg, New York, 1972, pp. 124-204. MR 590802 | Zbl 0266.57009

[CR2] Conner, P.E., Raymond, F.: Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977), 36-85. MR 467777 | Zbl 0341.57003

[Fl] Floer, A.: An instanton invariant for 3-manifolds. Commun. Math. Phys. 118 (1988) 215-240. MR 956166 | Zbl 0684.53027

[FM] Friedman, R., Morgan, J.W.: Algebraic surfaces and 4-manifolds: some conjectures and speculations. Bull. Amer. Math. Soc. (N.S.) 18 (1988) 1-19. MR 919651 | Zbl 0662.57016

[GS] Gurjar, R.V., Shastri, A.R.: Covering spaces of an elliptic surface. Comp. Math. 54 (1985) 95-104. Numdam | MR 782388 | Zbl 0583.14013

[Hol] Holmann, H.: Seifertsche Faserräume. Math. Ann. 157 (1964) 138-166. MR 170349 | Zbl 0123.16501

[Hop] Hopf, H.: Zur Topologie der komplexen Mannigfaltigkeiten. In: Studies and Essays presented to R. Courant, Interscience, New York, 1948, pp. 167-185. MR 23054 | Zbl 0033.02501

[Ii] Iitaka, S.: Deformations of compact complex surfaces. I: In: Global Analysis. Papers in Honor of K. Kodaira. (D. C. Spencer, S. Iyanaga, eds.) Univ. Tokyo Press, Tokyo 1969, pp. 267-272.II: J. Math. Soc. Japan 22 (1970) 247-261.III: ibid. 23 (1971) 692-705. MR 254879 | Zbl 0219.32012

[In1] Inoue, M.: On surfaces of class VII0. Invent. Math. 24 (1974) 269-310. MR 342734 | Zbl 0283.32019

[In2] Inoue, M.: An example of an analytic surface. Sugaku 27 (1975), 358-364 (Japanese). MR 590800

[Ka] Kato, M.: Topology of Hopf surfaces. J. Math. Soc. Japan 27 (1975) 222-238. MR 402128 | Zbl 0301.32025

[Ko1] Kodaira, K.: On the structure of compact complex analytic surfaces. I: Amer. J. Math. 86 (1964) 751-798.II: ibid. 88 (1966) 682-721.III: ibid. 90 (1968) 55-83.IV: ibid. 90 (1968) 1048-1066. MR 187255 | Zbl 0193.37702

[Ko2] Kodaira, K.: Complex structures on S1 x S3. Proc. Nat. Acad. Sci. U.S.A. 55 (1966) 240-243. MR 196769 | Zbl 0141.27402

[LYZ] Li, J., Yau, S.T., Zheng, F.: A simple proof of Bogomolov's theorem on class VII0 surfaces with b2 = 0. Illinois J. of Math. 34 (1990) 217-220. MR 1046563 | Zbl 0705.32018

[M] Mandelbaum, R.: Four-dimensional topology: an introduction. Bull. Amer. Math. Soc.(N.S.) 2 (1980) 1-159. MR 551752 | Zbl 0476.57005

[Na] Nakamura, I.: VII0 surfaces and a duality of cusp singularities. In: Classification of Algebraic and Analytic Manifolds (K. Ueno, ed.) (Prog. Math. 39) Birkhäuser, Boston, 1983, pp. 333-378. MR 728613 | Zbl 0557.32005

[Ne1] Neumann, W.D.: S1-Actions and the α-Invariant of their Involutions. Bonner Math. Schriften 44, Bonn, 1970. Zbl 0219.57030

[Ne2] Neumann, W.D.: Geometry of quasihomogeneous surface singularities. Proc. Symp. Pure Math. 40 (1983), Part 2, 245-258. MR 713253 | Zbl 0519.32011

[NR] Neumann, W.D., Raymond, F.: Seifert manifolds, plumbing, μ-invariant and orientation reversing maps. In: Algebraic and Geometric Topology (K. C. Millet, ed.). Proc. Santa Barbara 1977 (Lect. Notes in Math., vol. 664) Springer, Berlin, Heidelberg, New York, 1978, pp. 162-196. Zbl 0401.57018

[O] Orlik, P.: Seifert Manifolds. (Lect. Notes in Math., vol. 291) Springer, Berlin, Heidelberg, New York, 1972. MR 426001 | Zbl 0263.57001

[OVZ] Orlik, P., Vogt, E., Zeischang, H.: Zur Topologie gefaserter dreidimensionaler Mannigfaltigkeiten. Topology 6 (1967), 49-64. MR 212831 | Zbl 0147.23503

[P] Pinkham, H.: Normal surface singularities with C* action. Math. Ann. 227 (1977) 183-193. MR 432636 | Zbl 0331.14018

[S1] Scott, P.: There are no fake Seifert fibre spaces with infinite π1. Annals of Math. 117 (1983), 35-70. Zbl 0516.57006

[S2] Scott, P.: The geometries of 3-manifolds. Bull. London Math. Soc. 15 (1983) 401-487. MR 705527 | Zbl 0561.57001

[W1] Waldhausen, F.: Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I: Invent. Math. 3 (1967) 308-333.II: Invent. Math. 4 (1967) 87-117. MR 235576 | Zbl 0168.44503

[W2] Waldhausen, F.: On irreducible 3-manifolds which are sufficiently large. Ann. of Math. 87 (1968) 56-88. MR 224099 | Zbl 0157.30603

[W3] Wall, C.T.C.: Geometric structures on compact complex analytic surfaces. Topology 25 (1986) 119-153. MR 837617 | Zbl 0602.57014

[Z] Zieschang, H.: On toric fiberings over surfaces. Mat. Zametki 5:5 (1969) 569-576(Engl. Translation in: Math. Notes Acad. Sc. USSR 5:5 (1969) 341-345). MR 248835 | Zbl 0186.57504